Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004, Issue 5, Pages 379-394

A discrete wavelet analysis of freak waves in the ocean

1Department of Mathematics, University of Toledo, Toledo, OH 43606, USA
2Great Lakes Environmental Research Laboratory, National Oceanic and Atmospheric Administration (NOAA), Ann Arbor, MT 48105-2945, USA

Received 25 June 2003; Revised 7 June 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

En-Bing Lin and Paul C. Liu, “A discrete wavelet analysis of freak waves in the ocean,” Journal of Applied Mathematics, vol. 2004, no. 5, pp. 379-394, 2004.